# SDR 08FDEA03024

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53812189201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SKIN PANEL C 39/40, P 27-29 RT REPAIR PERFORMED BY REPLACEMENT OF PANEL AND FASTENER HL12-VF6 IAW RAS 70507112/019/2008 ISS A, APPROVED BY EA 6-5314-120049.
